# SDR UPS99828992

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, BELOW CABIN FLOOR, STA 90 TO 940 X=O FINGER DOUBLER CORRODED.  REMOVED FINGER DOUBLER, FOUND DOUBLER OUT OF LIMITS IAW DC-8 SRM 53-2-0.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW DC-8 SRM 53-2-0, FABBED NEW DOUBLER IAW DAC DWG 5645332, ALODINED AND PRIMED IAW DC- 8 SRM 51-1-8, INSTALLED DOUBLER IAW DC-8 SRM 51-1-8 AND 51-1-21.
